MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-605
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: capsular contracture, baker grade unknown.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
 
Event or Problem Description
Patient reported right side "soreness on both breasts, concern about alcl," and "bigger than the right side." healthcare provider reported "capsular contracture." baker grade unknown.Device remains implanted.
 
Additional Manufacturer Narrative
Visual analysis of the returned device identified deformation, wear abrasion, crease flat, and cloudiness in the gel observed after autoclave disinfection cycle.Weight measurement of the device identified device weight was within specification.Based on the device analysis the final assessment was no issues found related with the manufacturing process.
 
Event or Problem Description
Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9438990
Report Number9617229-2019-17192
Device Sequence Number11371643
Product Code FTR
UDI-Device Identifier10888628008380
UDI-Public10888628008380
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2021
Device Model NumberTRF-605
Device Catalogue NumberTRF-605
Device Lot Number2911866
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;